Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Spotting persisting after getting treated for chlamydia. Need implant change. Should I go for it?

i recently been treated for chlamydia but didnt stop spotting and occasionally bleeding for almost 5 weeks went for my re check and it came back negative so its all cleared... nurse at clinic suggested it could be cos my implant is due to be changed in 4mts and chlamydia could of triggered early period ( i didnt have period since i had my implant)? should i go and have new one put in?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.
It is not recommended to undergo implant change during infection.
Please take some antibiotic to control the infection.
Later you can go for implant change.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Thank you
Answered: Tue, 4 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor